# SDR FDEA201204191490

- Difficulty date: April 19, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 27,193 hours, 18,860 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Strap
- Part number: 182N16086
- Condition: Mismanufactured
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RT SIDE LOWER SURFACE PIVOT PIN RETAINING STRAP HAS CORROSION DUE WRONG MATERIAL USED.  REWORKED OF RETAING STRAP.   STRAP REMOVED. NEW STRAP FABRICATED IAW DWG 182N1608, SHEET 1, REV A AND INSTALLED IAW DWG 182N1601, SHEET 2, REV.  REPAIR IS CLASSIFIED AS MAJOR.
